# SDR FDEA201107293031

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: 221704503
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 475CL FWD FINGER SEAL IS WORN APPROX 20 PERCENT ACROSS THE RT SIDE. REMOVED SEAL , FABRICATED NEW SEAL IAW SRM 51-40-44.  INSTALLED NEW SEAL IAW SRM 51-40-21.
